# SDR 03FDEA01639

- Difficulty date: September 26, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-100
- Aircraft serial: 18865
- Aircraft time: 66,621 hours, 49,705 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 65266897
- Part serial: UNK
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 3 GENERATOR BREAKER TRIPPED.  OBSERVED GENERATOR DRIVE OIL TEMP PEGGED ON THE HIGH SIDE.  COMPLIED WITH CSD HIGH OIL TEMP PROCEDURE AND CSD FAILED TO DISCONNECT.  TEMP REMAINED HIGH THRU THE FLIGHT.  FOUND CSD EJECTOR LINE LOOSE AT VALVE AND HOT AIR BLOWING ON ENGINE ELEC HARNESS, 7 WIRES SEVERED AND NUMEROUS OTHERS DAMAGED.  CSD INJECTOR TUBE IS ALSO DAMAGED.  NR 3 ENGINE HARNESS REMOVED AND NEW HARNESS BEING INSTALLED IAW SMP.  CSD OIL COOLER INJECTOR TUBE REPLACED PER SMP RAN NR 3 ENG PER JRH.  ALL SYSTEMS OPS CK GOOD.
